MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE XL +8

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE XL +8
Model Number 01.29.215
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to joint luxation, at about 3 years 10 months from the primary.The surgeon revised the head and liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 november 2023.Lot 1904653: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional involved implant: batch review performed on 06 november 2023 on liner: mpact 01.32.3652hct flat pe hc liner ø36/g (k103721) lot.1900223.Lot 1900223: (b)(4) items manufactured and released on 16-apr-2019.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Additional Manufacturer Narrative
Previous mdr sent: 2022-00637.2022-00696.2023-00238.2023-00737.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.Subsequently, the head dislocated from the liner.On (b)(6) 2022, the surgeon revised the head and liner.Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2022, the surgeon performed a washout and revised the head and liner.Subsequently, the patient came in due to signs of infection and the pathogen was unknown.On (b)(6) 2023, the surgeon performed a washout, revised all implants.Subsequently, the patient came in sue to signs of infection and the pathogen was unknown.On (b)(6) 2023, the surgeon performed a washout, revised all implants.Presently, the patient came in due to a dislocation of the head from the liner.On (b)(6)2023, the surgeon revised the head and liner and implanted a dm converter.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Ball heads: mectacer 01.29.215 biolox delta ceramic ball head 12/14 ø 40 size xl +8 (k112115) lot 2218785: (b)(4) items manufactured and released on 02-nov-2022.Expiration date: 2027-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.4052hct flat pe hc liner ø40/g (k122641) lot 2215506: (b)(4) items manufactured and released on 06-sep-2022.Expiration date: 2027-08-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review correction: d1.D2.D4.G4.H4.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 40 SIZE XL +8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18191308
Report Number3005180920-2023-00918
Device Sequence Number7237913
Product Code LZO
UDI-Device Identifier07630030809262
UDI-Public07630030809262
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.215
Device Catalogue Number01.29.210
Device Lot Number2218785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer10/25/2023
Not provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/21/2023
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale